# SDR MALA060309

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 12,924 hours, 12,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR EVACUATION SLIDE SAGGING.  REPLACED RT FWD ESCAPE SLIDE.  P/N D31050-105.  S/N ON 1752.
